# SDR FDEA201004081105

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Part number: A5383413820500
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE CTR WING BOX LOWER SURFACE AT FRAME 47.  ROTATING PROBE EDDY   CURRENT INSP REVEALED INDICATION OF POSSIBLE CRACKS OR OTHER HOLE   DAMAGE IN HOLES B, F, G, Q AND S.  VISUAL INSP OF EACH HOLE REVEALS HOLE BORE   DAMAGE IN AREAS OF INDICATIONS,  MAKING THE VISIBLE DAMAGE THE LIKELY CAUSE OF THE INDICATONS, WITH CRACKS UNLIKELY.  REAMED G; Q; S AND F OVERSIZE IAW SRM 51-40-30, PG 1.  NO MORE INDICATONS NOTED IAW NTM 51-10-01.  REPAIRED IAW EO6-571-7-3305 PT 3 AND EA6-571-136644.
